Pacific Journal of Mathematics

The degree of monotone approximation.

R. K. Beatson

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 5-14.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810431

Mathematical Reviews number (MathSciNet)
MR0487165

Zentralblatt MATH identifier
0371.41009

Subjects
Primary: 41A10: Approximation by polynomials {For approximation by trigonometric polynomials, see 42A10}

Citation

Beatson, R. K. The degree of monotone approximation. Pacific J. Math. 74 (1978), no. 1, 5--14. https://projecteuclid.org/euclid.pjm/1102810431


Export citation

References

  • [1] P. J. Davis, Interpolation and Approximation,Blaisdell, N.Y., 1963.
  • [2] R. A. DeVore, The Approximationof Continuous Functionsby PositiveLinear Operators, Lecture Notes in Mathematics #293, Springer, 1972.
  • [3] R. A. DeVore, Degree of Monotone Approximation,Linear Operators and Approximation
  • [4] G. G. Lorentz and K. L. Zeller, Degree of approximationby monotone polynomials
  • [1] J. Approximation Theory, 1 (1968), 501-504.
  • [5] G. G. Lorentz, Monotone Approximation,Inequalities 111, 0. Shisha editor, Academic Press, New York, 1972, 201-215.
  • [6] G. Szego, Orthogonal Polynomials, Amer. Math. Soc. Coll. Publ. Vol. XXIII, N. Y.,